# SDR A6WA200940192

- Difficulty date: April 8, 2009
- Submitted: April 17, 2009
- Operation: Air carrier
- Aircraft: N452AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7835
- Aircraft time: 13,299 hours, 12,356 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 601R3117117
- Condition: Cracked
- Location: Bs 484-499
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MWC 132399-119- MID CABIN FLOOR STRUCTURE, ANGLE CRACKED (.400 INCH LENGTH) AT FS 484, LBL 28.  MID CABIN FLOOR STRUCTURE, ANGLE REPLACED AT FS 484, LBL 28 IAW SRM 51-42-06 AND 51-42-21.  (K)
